# SDR DALA2022112807590

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 105,976 hours, 15,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 AT CREW REST FWD SMALL RUNNING MAN/ EXIT SING INOP. CORRECTIVE ACTION: REMOVED AND REPLACED CREW REST RUNNING LEFT LED EXIT SING P/N BR9795-001 ROBBED FROM SHIP 1813. OPS CHECK GOOD. PER B767 AMM 33-51 (4293181)
